# SDR DLM88080091

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 47,431 hours, 36,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1141-1168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LT GENERATION FLOOR SUPPORT AT STA 1141, 1168.  INSTALLED NEW SECTION OF TRACK IAW SRM 53-05D FIG 4F.
